# SDR USAA2015022100005

- Difficulty date: February 19, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 64,136 hours, 9,024 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F53477211203000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK, CABIN SEAT TRACK AT -Y1956 BETWEEN FRAME 62 & 71 HAS CORROSION.  REPLACED WITH NEW SEAT TRACK IAW SRM 51-42-11 & 51-44-11.
